Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 50, No. 1, pp. 179-193 (2009)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Lie powers of infinite-dimensional modules

R. M. Bryant

School of Mathematics, University of Manchester, Manchester M13 9PL, United Kingdom, e-mail:

Abstract: We consider Lie powers of group-modules over fields of prime characteristic and generalise some recent results for finite-dimensional modules to modules of arbitrary dimension.

Keywords: free Lie algebra, Lie power, Schur algebra

Classification (MSC2000): 17B01, 20C07

Full text of the article:

Electronic version published on: 29 Dec 2008. This page was last modified: 28 Jan 2013.

© 2008 Heldermann Verlag
© 2008–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition